Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Taken Ipill after unprotected sex. Reduced and dark menstrual flow. Why did periods happen again?

I had unprotected sex with my wife (aged 25 years) and she took i-pill contraceptive within 50 hours (on 14th oct). Her last month s period date was 7th october. On 30th october her period starts and remains for 6 days with a reduced flow than usual and slightly blackish in color. During her 5th and 6th day period we again had unprotected sex assuming it to be a safe period. But on 8th day that is on 7th november again her period started with a lower abdomial pain with a heavy flow till this date. Kindly clarify this abnormality.
Asked On : Tue, 13 Nov 2012
Answers:  0 Views:  9 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor